Browse Title Index


 
Issue Title
 
Vol 10, No 2 (2010) Modules whose maximal submodules have \(\tau\)-supplements Abstract   PDF
Engin Buyukasık
 
Vol 30, No 1 (2020) Modules with minimax Cousin cohomologies Abstract   PDF
A. Vahidi
 
Vol 12, No 2 (2011) Monic divisors of polynomial matrices over infinite field Abstract   PDF
Andriy Romaniv
 
Vol 18, No 2 (2014) Morita equivalence for partially ordered monoids and po-\(\Gamma\)-semigroups with unities Abstract   PDF
Sugato Gupta, Sujit Kumar Sardar
 
Vol 31, No 1 (2021) Morita equivalence of semirings with local units Abstract   PDF
M. Das, S. Gupta, S. K. Sardar
 
Vol 29, No 2 (2020) Morita equivalent unital locally matrix algebras Abstract   PDF
O. Bezushchak, B. Oliynyk
 
Vol 2, No 1 (2003) Multi-algebras from the viewpoint of algebraic logic Abstract   PDF
Janis Cırulis
 
Vol 25, No 1 (2018) Multiplicative orders of elements in Conway's towers of finite fields Abstract   PDF
Roman Popovych
 
Vol 6, No 3 (2007) Multi-solid varieties and Mh-transducers Abstract   PDF
Slavcho Shtrakov
 
Vol 7, No 4 (2008) Mykola Komarnytskyi Abstract   PDF
The Friends
 
Vol 21, No 2 (2016) Mykola Komarnytskyi (25.05.1948 — 21.04.2016) Abstract   PDF
ADM Editorial Board
 
Vol 34, No 1 (2022) Mykola M. Semko (dedicated to the 65th Birthday) Abstract   PDF
The Friends
 
Vol 34, No 2 (2022) Nakajima quiver varieties, affine crystals and combinatorics of Auslander-Reiten quivers Abstract   PDF
D. Kus, B. Schumann
 
Vol 6, No 1 (2007) Natural dualities for varieties generated by a set of subalgebras of a semi-primal algebra Abstract   PDF
P. Mathonet, P. Niederkorn, B. Teheux
 
Vol 25, No 1 (2018) Neighborhood-prime labeling of some product graphs Abstract   PDF
Sanjaykumar Kantibhai Patel, Narendra Purshottambhai Shrimali
 
Vol 20, No 1 (2015): A special issue New families of Jacobsthal and Jacobsthal-Lucas numbers Abstract   PDF
Paula Catarino, Paulo Vasco, Helena Campos, Ana Paula Aires, Anabela Borges
 
Vol 24, No 1 (2017) Nicolai N. Semko (dedicated to 60-th Birthday) Abstract   PDF
The Friends
 
Vol 5, No 4 (2006) Nilpotent subsemigroups of a semigroup of order-decreasing transformations of a rooted tree Abstract   PDF
Anna Stronska
 
Vol 17, No 2 (2014) Non-commutative Grillet semigroups Abstract   PDF
B. V. Novikov
 
Vol 17, No 1 (2014) Non-contracting groups generated by (3,2)-automata Abstract   PDF
Nick Davis, Murray Elder, Lawrence Reeves
 
Vol 6, No 3 (2007) Nonstandard additively finite triangulated categories of Calabi-Yau dimension one in characteristic 3 Abstract   PDF
Jerzy Bialkowski, Andrzej Skowronski
 
Vol 23, No 2 (2017) Nonuniqueness of semidirect decompositions for semidirect products with directly decomposable factors and applications for dihedral groups Abstract   PDF
Peteris Daugulis
 
Vol 11, No 2 (2011) Norm Kloosterman sums over \(\mathbb{Z}[i]\) Abstract   PDF
O. Savastru, S. Varbanets
 
Vol 29, No 2 (2020) Norm of Gaussian integers in arithmetical progressions and narrow sectors Abstract   PDF
S. Varbanets, Y. Vorobyov
 
Vol 30, No 2 (2020) Normal automorphisms of the metabelian product of free abelian Lie algebras Abstract   PDF
N. Ş. Öğüşlü
 
401 - 425 of 932 Items << < 12 13 14 15 16 17 18 19 20 21 > >>